IJPAM: Volume 70, No. 2 (2011)
POPULATION DYNAMICS MODEL OF DAPHNIA
Faculty of Mathematical Sciences
University of Khartoum
P.O. Box 321, Khartoum, SUDAN
Abstract. The stability of a size-structured population dynamics model of Daphnia coupled with the dynamics of an unstructured algal food source is investigated when there is a constant inflow of newborns Daphnia from an external source. We determine the steady states and study their stability. We also give examples that illustrate the stability results.
Received: March 31, 2011
AMS Subject Classification: 45M10, 35B35, 35L60, 92D25
Key Words and Phrases: population, stability, steady state, size-structurem, Daphnia, Algae, characteristic equation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395